Skip to main content
×
Home

SQUARE WITH BUILT-IN DIAMOND-PLUS

  • ASSAF RINOT (a1) and RALF SCHINDLER (a2)
Abstract
Abstract

We formulate combinatorial principles that combine the square principle with various strong forms of the diamond principle, and prove that the strongest amongst them holds in L for every infinite cardinal.

As an application, we prove that the following two hold in L: 1.

For every infinite regular cardinal λ, there exists a special λ+-Aronszajn tree whose projection is almost Souslin;

2.

For every infinite cardinal λ, there exists a respecting λ+-Kurepa tree; Roughly speaking, this means that this λ+-Kurepa tree looks very much like the λ+-Souslin trees that Jensen constructed in L.

Copyright
References
Hide All
[1] Abraham U., Shelah S., and Solovay R. M., Squares with diamonds and Souslin trees with special squares . Fundamenta Mathematicae, vol. 127 (1987), no. 2, pp. 133162.
[2] Brodsky A. M. and Rinot A., A microscopic approach to Souslin-tree constructions. Part I . Annals of Pure and Applied Logic, doi:10.1016.j.apal.2017.05.003.
[3] Brodsky A. M. and Rinot A., Reduced powers of Souslin trees . Forum of Mathematics, Sigma, vol. 5 (2017), pp. 182.
[4] Brodsky A. M. and Rinot A., A microscopic approach to Souslin-tree constructions. Part II, in preparation, 2017.
[5] Devlin K. J., The combinatorial principle, this Journal, vol. 47 (1982), no. 4, pp. 888–899.
[6] Devlin K. J., Constructibility, Perspectives in Mathematical Logic, Springer-Verlag, Berlin, 1984.
[7] Devlin K. J. and Shelah S., Souslin properties and tree topologies . Proceedings of the London Mathematical Society, Third Series, vol. 39 (1979), no. 2, pp. 237252.
[8] Foreman M. and Komjath P., The club guessing ideal: Commentary on a theorem of Gitik and Shelah . Journal of Mathematical Logic, vol. 5 (2005), no. 1, pp. 99147.
[9] Gray C. W., Iterated forcing from the strategic point of view, Ph.D. thesis, ProQuest LLC, Ann Arbor, MI, University of California, Berkeley, 1980.
[10] Hrušák M. and Martínez Ranero C., Some remarks on non-special coherent Aronszajn trees . Acta Universitatis Carolinae. Mathematica et Physica, vol. 46 (2005), no. 2, pp. 3340.
[11] Ishiu T., Club guessing sequences and filters, this Journal, vol. 70 (2005), no. 4, pp. 1037–1071.
[12] Ishiu T. and Larson P. B., Some results about (+) proved by iterated forcing, this Journal, vol. 77 (2012), no. 2, pp. 515–531.
[13] Jensen R. B., The fine structure of the constructible hierarchy . Annals of Mathematical Logic, vol. 4 (1972), pp. 229308; erratum, ibid. 4(1972), 443.
[14] Jensen R., Schimmerling E., Schindler R., and Steel J., Stacking mice, this Journal, vol. 74 (2009), no. 1, pp. 315–335.
[15] Rinot A., Chain conditions of products, and weakly compact cardinals . Bulletin of Symbolic Logic, vol. 20 (2014), no. 3, pp. 293314.
[16] Rinot A., Putting a diamond inside the square . Bulletin of the London Mathematical Society, vol. 47 (2015), no. 3, pp. 436442.
[17] Rinot A., Hedetniemi’s conjecture for uncountable graphs . Journal of the European Mathematical Society, vol. 19 (2017), no. 1, pp. 285298.
[18] Schindler R., Set theory, Exploring Independence and Truth, Universitext, Springer, Cham, 2014.
[19] Steinhorn C. I. and King J. H., The uniformization property for2 . Israel Journal of Mathematics, vol. 36 (1980), no. 3–4, pp. 248256.
[20] Todorčević S. B., Trees, subtrees and order types . Annals of Mathematical Logic, vol. 20 (1981), no. 3, pp. 233268.
[21] Todorčević S. B., Partitioning pairs of countable ordinals . Acta Mathematica, vol. 159 (1987), no. 3–4, pp. 261294.
[22] Todorčević S. B., Representing trees as relatively compact subsets of the first Baire class . Bulletin. Classe de Sciences, Mathématiques et Naturelles. Sciences Mathématiques, vol. 131 (2005), no. 30, pp. 2945.
[23] Todorčević S. B., Walks on Ordinals and their Characteristics, Progress in Mathematics, vol. 263, Birkhäuser Verlag, Basel, 2007.
Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

The Journal of Symbolic Logic
  • ISSN: 0022-4812
  • EISSN: 1943-5886
  • URL: /core/journals/journal-of-symbolic-logic
Please enter your name
Please enter a valid email address
Who would you like to send this to? *
×

Keywords:

Metrics

Full text views

Total number of HTML views: 1
Total number of PDF views: 23 *
Loading metrics...

Abstract views

Total abstract views: 101 *
Loading metrics...

* Views captured on Cambridge Core between 8th September 2017 - 12th December 2017. This data will be updated every 24 hours.